Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 362, NWS Atlanta, GA

July 10, 2005Lamar County, Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2005, 2:53 PM EDT for Lamar County, Spalding County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2005, 2:53 PM EDT (18:53 UTC)
Expired
Jul 10, 2005, 3:40 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Lamar County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 2:20 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 101853
SVRFFC
GAC171-255-101945-
/O.NEW.KFFC.SV.W.0362.050710T1853Z-050710T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN JUL 10 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL GEORGIA
  SPALDING COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 345 PM EDT

* AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHAPPEL...AND MOVING
  NORTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  ORCHARD HILL...GRIFFIN AND EXPERIMENT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3315 8423 3319 8425 3319 8435 3321 8441
      3335 8434 3333 8416 3331 8414 3330 8409
      3321 8413 3319 8403 3307 8404

$$
1 follow-up statement
000 
WWUS52 KFFC 101940
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT SUN JUL 10 2005

GAC171-255-101950-
/O.CAN.KFFC.SV.W.0362.000000T0000Z-050710T1945Z/
LAMAR-SPALDING-
340 PM EDT SUN JUL 10 2005

...THE SEVERE THUNDERSTORM WARNING FOR SPALDING AND NORTHERN LAMAR
COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

THE SEVERE THUNDERSTORM HAS MOVED OUT OF SPALDING  AND NORTHERN LAMAR
 COUNTIES AND SEVERE WEATHER IS NO LONGER EXPECTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR SOUTHEASTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT EDT MONDAY MORNING FOR WEST CENTRAL GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3315 8423 3319 8425 3319 8435 3321 8441
      3335 8434 3333 8416 3331 8414 3330 8409
      3321 8413 3319 8403 3307 8404

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:10 AM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jul 10, 11:10 AM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT SUN JUL 10 2005

.UPDATE...
QUICK UPDATE TO CLEAN UP MORNING REFERENCE. MINOR CHANGES MADE TO
TEMPS AND WINDS.

&&

.PREVIOUS FORECAST...
DENNIS STILL ON TRACK AS EXPECTED. BANDS OF MDT RAIN AFFECTING SW
ZONES NEAR COLUMBUS NOW BUT EXPECT SEVERAL MORE MDT-HVY BANDS NEXT
24-30 HOURS. WILL KEEP FLOOD WATCH AS IS ALTHOUGH GREATEST THREAT
WILL BE OVER SW ZONES AND AREAS WHICH SAW HEAVY RAINFALL SAT
AFTERNOON/EVENING AS WELL AS LATE WED. TORNADO THREAT WILL BE
PRESENT TODAY AND TONIGHT AS WELL IN RIGHT-FRONT QUADRANT. 06Z
SOUNDING STILL SHOWS UNIMPRESSIVE SHEAR AND 0-1KM HELICITY BUT
EXPECT THAT TO WORSEN TODAY AND AGAIN GREATEST THREAT ACROSS SW
ZONES.

ALTHOUGH BULK OF RAIN FROM DENNIS WILL AFFECT AREAS TO OUR WEST...
UPSLOPE COULD BE QUITE STRONG ACROSS NE ZONES TONIGHT. AGREE WITH
HPC QPF IN PAINTING A STRIPE OF HIGHER QPF ALONG N ATL-GVL LINE LATE
TONIGHT AND MONDAY...ALTHOUGH LOW LEVEL FLOW SHOULD BE DECREASING
MONDAY.

WINDS SHOULD REMAIN BELOW TROPICAL STORM CRITERIA THROUGH TONIGHT
WITH 25-35MPH SUSTAINED EXPECTED IN FAR SW. WILL ISSUE WIND ADVISORY
FOR MOST WRN ZONES THIS AFTERNOON AND TONIGHT.

SHOULD RETURN TO DIURNAL PATTERN AFTER DENNIS DEPARTS. SOME QUESTION
ON HOW CLOSE REMNANTS OF DENNIS WILL GET TO GEORGIA AND WHETHER IT
WILL AFFECT ANYTHING. GFS STILL TAKING REMNANTS ON A TOUR OF THE
CENTRAL U.S...MEMPHIS...SRN IL...TN...THEN RETROGRADING BACK TOWARD
AR AND ERN OK. WILL KEEP HEALTHY POPS GOING WITH MORE FOCUS ON
AFTERNOON AND EVENING PERIODS. TEMPS SHOULD REMAIN NEAR OR JUST
BELOW NORMAL.
&&

.AVIATION...
EAST WINDS AND PRECIP CHANCES WILL BOTH GRADUALLY INCREASE
THROUGHOUT THE DAY AS DENNIS APPROACHES.  WIND GUSTS TO 35KT
POSSIBLE IN SW NEAR CSG WITH GUSTS TO 25KT ELSEWHERE.  SUBSIDENCE ON
PERIPHERY OF DENNIS HAS KEPT VSBYS UP AND PRECIP MINIMIZED FOR THE
MORNING.  RADICAL DROP IN VSBYS NOT EXPECTED TODAY EXCEPT IN TSRA
WHERE 1-2SM POSSIBLE.  CIGS WILL ALSO BE IN THE 020-030 RANGE FOR
THE MOST PART EXCEPT 010 OR SO IN TSRA.  THUS...THE CHALLENGE IS THE
TIMING OF THE TSRA SINCE EVERYTHING ELSE HINGES ON THAT.  FIRST BAND
THIS MORNING FIZZLED /AGAIN DUE TO SUBSIDENCE/.  NEXT BAND NOT
LOOKING MUCH BETTER.  THEREFORE...WILL GO MAINLY WITH SHRA FOR MOST
OF DAY WITH GRADUAL MIGRATION TO TSRA BY LATE AFTERNOON/EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         81  69  80  70 / 100 100  70  50
ATHENS          83  70  80  70 /  70  80  70  50
GAINESVILLE     80  69  79  68 /  70  80  70  50
ROME            87  71  82  71 /  80 100  70  60
COLUMBUS        83  71  84  74 / 100 100  60  40
MACON           84  74  85  73 / 100 100  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH IN EFFECT FROM NOON UNTIL 6 AM EDT MONDAY FOR
     ALL BUT FAR SE ZONES.
     WIND ADVISORY IN EFFECT FROM NOON UNTIL 6 AM EDT MONDAY FOR
     AREAS WEST OF A ROME TO ATLANTA TO MACON TO ABBEVILLE LINE.

&&

13
Hazardous weather outlook, Jul 10, 5:56 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 AM EDT SUN JUL 10 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-110954-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
556 AM EDT SUN JUL 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
TONIGHT IN WEST-CENTRAL GEORGIA...

...NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT OVER
EAST AND NORTH GEORGIA...

.SYNOPSIS...
HURRICANE DENNIS WILL COME ASHORE IN ALABAMA THIS EVENING AND MOVE
INTO NORTHERN MISSISSIPPI BY MONDAY.  STRONG EAST WINDS WILL PREVAIL
OVER NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARD...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE IN WEST-CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.  THE PRIMARY HAZARD WILL BE DAMAGING
DOWNBURST WINDS AND ISOLATED...SHORT-LIVED TORNADOES.  THE SEVERE
THREAT WILL BE GREATEST SOUTHWEST OF A LINE FROM LAGRANGE TO MACON TO
VIDALIA.  THIS THREAT IS EXPECTED TO BEGIN AROUND NOON AND WILL
CONTINUE INTO THE EARLY MORNING HOURS MONDAY.

ELSEWHERE IN THE STATE...THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON
HEATING AND IN RESPONSE TO THE EFFECTS OF HURRICANE DENNIS.
LIGHTNING AND FLASH FLOODING WILL BE THE PRIMARY HAZARD IN THESE
STORMS. THE BEST CHANCE OF THUNDERSTORM DEVELOPMENT WILL BE AFTER 2
P.M.

.DISCUSSION...
A THREAT OF SEVERE WEATHER EXISTS IN WEST-CENTRAL GEORGIA WHICH IS
CLOSEST TO THE RIGHT-FRONT QUADRANT OF HURRICANE DENNIS.  THIS IS THE
QUADRANT IN WHICH FAVORABLE SHEAR SUPPORTS SMALL...ROTATING UPDRAFTS.
 A COUPLE STORMS IN WEST-CENTRAL GEORGIA MAY BECOME STRONG ENOUGH TO
SUPPORT A BRIEF TORNADO AND/OR DAMAGING DOWNBURST WINDS.

FARTHER TO THE NORTHEAST...THE SHEAR PROFILE WILL WEAKEN
CONSIDERABLY...BUT THE INSTABILITY IS GREATER.  CAPES IN THIS AREA
ARE EXPECTED TO REACH NEAR 1500.  THIS MODERATE INSTABILITY...ALONG
WITH THE FORCING OF THE HURRICANE...WILL YIELD AFTERNOON
THUNDERSTORMS WITH LIGHTNING...GUSTY WINDS...AND HEAVY RAIN.
FLOODING WILL BE A THREAT WITH ANY STORMS IN CENTRAL AND NORTHERN
GEORGIA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION THIS
AFTERNOON AND TONIGHT.

.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SATURDAY
AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Special weather statement, Jul 10, 1:08 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT SUN JUL 10 2005

GAZ097-101800-

108 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS AND HEAVY RAIN IN
LAURENS COUNTY UNTIL 200 PM EDT...

AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BREWTON TO LOWERY...MOVING NORTHWEST AT 30
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY WITH THESE STORMS AS THEY MOVE
ACROSS LAURENS COUNTY.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES IS ALSO POSSIBLE WITH THESE
STORMS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 1:50 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT SUN JUL 10 2005

GAZ073-084-097-101830-

150 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS
TO 50 MPH WINDS IN LAURENS...WILKINSON AND BALDWIN COUNTIES UNTIL
230 PM EDT...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 11 MILES SOUTHEAST OF NICKLESVILLE TO 6
MILES EAST OF TOOMSBORO...MOVING NORTHWEST AT 35 MPH.

WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAIN WITH RAINFALL RATES UP
TO ONE IN PER HOUR CAN BE EXPECTED WITH THESE STORMS OVER THE NEXT
HOUR AS IT MOVES ACROSS NORTHERN LAURENS...WILKINSON AND BALDWIN
COUNTIES. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. THESE
STORMS ARE EXPECTED TO MOVE OUT OF LAURENS AND WILKINSON COUNTIES
AND INTO BALDWIN COUNTY BY 230 PM EDT.

KDF
Special weather statement, Jul 10, 2:14 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
214 PM EDT SUN JUL 10 2005

GAZ072-101845-

214 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN JONES COUNTY
UNTIL 245 PM EDT...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLINTON...MOVING NORTHWEST AT 25 MPH.

RAINFALL AMOUNTS UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS JONES COUNTY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRAY AND CLINTON.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:17 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT SUN JUL 10 2005

GAZ071-101845-

217 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN MONROE COUNTY
UNTIL 245 PM EDT...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JULIETTE...MOVING NORTHWEST AT 25 MPH.

RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS MONROE COUNTY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE JULIETTE AND HIGH FALLS.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:21 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT SUN JUL 10 2005

GAZ079-101845-

221 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN TALBOT COUNTY
UNTIL 245 PM EDT...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST OF TALBOTTON...MOVING NORTHWEST AT 35 MPH.

RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS TALBOT COUNTY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE TALBOTTON...WOODLAND AND
FLINT HILL. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 10, 2:35 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN JUL 10 2005

GAZ073-101900-

235 PM EDT SUN JUL 10 2005

...SIGNIFICANT WEATHER ALERT FOR 40 TO 50 MPH WINDS IN BALDWIN COUNTY
UNTIL 300 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTTSBORO...MOVING NORTHWEST AT 20 MPH.

RAINFALL AMOUNTS OF UP TO AN INCH OR MORE CAN BE EXPECTED WITH THIS
STORM OVER THE NEXT HOUR AS IT MOVES ACROSS BALDWIN COUNTY. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARDWICK...
MILLEDGEVILLE AND MERIWETHER. DRIVERS SHOULD USE CAUTION AS INTENSE
RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS
ALSO LIKELY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM EDTFlash Flood WarningFFCDeKalb, Fulton3 hr
Jul 10, 2:31 PM EDTSevere Thunderstorm WarningFFCJones, Monroe29 min
Jul 10, 2:56 PM EDTSevere Thunderstorm WarningFFCButts, Monroe49 min
Jul 10, 3:03 PM EDTTornado WarningFFCButts, Monroe31 min
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam39 min
Jul 10, 3:30 PM EDTSevere Thunderstorm WarningFFCButts, Henry45 min
Jul 10, 5:32 PM EDTTornado WarningFFCRockdale13 min
Jul 10, 5:41 PM EDTTornado WarningFFCDeKalb29 min
Jul 10, 6:03 PM EDTTornado WarningFFCFulton27 min
Jul 10, 6:20 PM EDTSevere Thunderstorm WarningFFCCobb25 min
Jul 10, 7:17 PM EDTFlash Flood WarningFFCFulton103 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.